my name is Heather and i've been reading everyones blogs on their accutane experiences, I myself am on my 6th day of treatment of Claravis and i take 40mg once a day. I would love to start blogging my experience with Claravis to share with all of you as i find it fascinating the amount of success alot of you are having, i am hoping to be there soon as well...soo these last 6 days have been pretty mellow as far as side effects..my lips are starting to get really dry and my skin is very dry and flaky. I have noticed that i have broken out a bit more but @ this moment it could be a number of things considering i came off my antibiotic for my acne,&also got my menstrual cycle the day i started claravis..soo hopefully from here on out ill be able to be more certain of my side effects. (ex. acne worsening before improving) well..i just wanted to actually start my posting and to introduce myself. I am relieved that there are so many of you that i can relate to during this treatment.
- 0 comments
- 182 views